Weighted norm inequality of M harmonic conjugate function

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 186
  • Download : 0
Publisher
Taylor & Francis
Issue Date
1997-01
Language
English
Citation

COMPLEX VARIABLES-THEORY AND APPLICATION, v.34, no.0, pp.437 - 444

ISSN
1747-6933
URI
http://hdl.handle.net/10203/73748
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0